MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE
Catalog Number 0113230
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a laparoscopic umbilical hernia repair procedure with ventralight st w/ echo ps using capsure fixation device (30 ct), it was reported that the fixation device was not firing correctly.Twenty-seven (27) fasteners were fixated successfully, but there were 3 fasteners that fixated loosely on the mesh.The 3 loose fasteners were removed.The 27 fasteners that were successfully deployed were sufficient for the size mesh, as such no additional fixation was required.The surgeon is very experienced with this product.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, capsure fasteners failed to fixate the mesh.The subject device is said to available but has yet to be returned for evaluation.Based on the information provided and without having the sample to evaluate at this time, no conclusions can be made.Review of manufacturing records shows product was made to specification.If/when the sample is returned a supplemental report will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CAPSURE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21604761
Report Number1213643-2025-00093
Device Sequence Number9457242
Product Code GDW
UDI-Device Identifier00801741094996
UDI-Public(01)00801741094996(11)240307(17)260228(10)HUJQ0778
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K142808
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number0113230
Device Lot NumberHUJQ0778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown